# SDR 96FDEA00090

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5751 · Ailerons
- Part: Te Wedge
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AILERON T/E WEDGE DELAMINATED AT O/B END.  REPAIRED PER SRM 51-40-6.
